Singular nonlinear Cauchy problems. (English) Zbl 0344.35012


35F25 Initial value problems for nonlinear first-order PDEs
35R20 Operator partial differential equations (= PDEs on finite-dimensional spaces for abstract space valued functions)
47J05 Equations involving nonlinear operators (general)
35A35 Theoretical approximation in context of PDEs
35D05 Existence of generalized solutions of PDE (MSC2000)
35B45 A priori estimates in context of PDEs
Full Text: DOI


[1] Baouendi, M.S; Goulaouic, C, Sur une classe de problèmes de Cauchy singuliers non linéaires, C. R. acad. sci. Paris, 279, 819-821, (1974) · Zbl 0304.35018
[2] Baouendi, M.S; Goulaouic, C, Cauchy problems with characteristic initial hypersurface, Comm. pure appl. math., 26, 455-475, (1973) · Zbl 0256.35050
[3] Moser, J, A rapidly convergent iteration method and nonlinear partial differential equations, I, Ann. scuola norm. sup. Pisa, 20, 265-315, (1966) · Zbl 0144.18202
[4] Nagumo, M, Über das anfangswertproblem partieller differentialgleichungen, Japan J. math., 18, 41-47, (1941) · Zbl 0061.21107
[5] Nirenberg, L, An abstract form of the nonlinear Cauchy-kowalewski theorem, J. diff. geom., 6, 561-576, (1972) · Zbl 0257.35001
[6] Ovsjannikov, L.V; Ovsjannikov, L.V, A nonlinear Cauchy problem in a scale of Banach spaces, Dokl. akad. nauk SSSR, Soviet math., 12, No. 4, 1497-1502, (1971) · Zbl 0234.35018
[7] Treves, J.F, An abstract nonlinear Cauchy-kovalevska theorem, Trans. amer. math. soc., 150, 77-92, (1970) · Zbl 0199.15803
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.